Alert archive / Indiana / Gale Warnings in 2012

Gale Warning 19, NWS Northern Indiana

August 10, 2012

NWS Northern Indiana issued this gale warning at Aug 10, 2012, 4:35 AM EDT. It took effect at Aug 10, 2012, 10:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 10, 2012, 4:35 AM EDT (08:35 UTC)
In effect from
Aug 10, 2012, 10:00 AM EDT
Expired
Aug 10, 2012, 10:00 PM EDT
In force
12 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WHUS73 KIWX 100835
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EDT FRI AUG 10 2012

LMZ043-046-101645-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/
/O.UPG.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/
/O.NEW.KIWX.GL.W.0019.120810T1400Z-120811T0200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS: BECOMING NORTH TODAY AND INCREASING TO 30 KNOTS WITH
  GUSTS TO 40 KNOT GALES. WINDS TONIGHT NORTHWEST TO NORTH AT 15
  TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES EARLY.

* WAVES: 8 TO 14 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
248 
WHUS73 KIWX 101417
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EDT FRI AUG 10 2012

LMZ043-046-102230-
/O.EXP.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/
/O.CON.KIWX.GL.W.0019.000000T0000Z-120811T0200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 AM EDT FRI AUG 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS: NORTH WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES.
  WINDS TONIGHT NORTHWEST TO NORTH AT 15 TO 25 KNOTS WITH GUSTS TO
  35 KNOT GALES EARLY.

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
853 
WHUS73 KIWX 102010
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT FRI AUG 10 2012

LMZ043-046-110200-
/O.CON.KIWX.GL.W.0019.000000T0000Z-120811T0200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 PM EDT FRI AUG 10 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS TONIGHT. GUSTS TO 35 KNOT
  GALES THIS EVENING...THEN GUSTS TO 30 KNOTS OVERNIGHT. WINDS
  SLOWLY DIMINISHING TO 10 TO 20 KNOTS WITH SOME HIGHER GUSTS ON
  SATURDAY.

* WAVES: 8 TO 12 FEET TONIGHT...SUBSIDING TO 5 TO 8 FEET SATURDAY.
  A SMALL CRAFT ADVISORY WILL BE ISSUED LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Aug 10, 4:01 AM EDT, 34 minutes earlier.

Area forecast discussion, Aug 10, 4:01 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT FRI AUG 10 2012

.SHORT TERM...
TODAY THROUGH SATURDAY NIGHT....THE CHALLENGES THIS PERIOD INCLUDE
THE AREA OF DEVELOPMENT OF PRECIPITATION AS AN UPPER LEVEL LOW
LINGERS OVER THE WESTERN GREAT LAKES REGION. THE MAIN CHANGES TODAY
WERE TO CUT BACK PRECIPITATION IN THE AREA OF THE DRY SLOT AS THE
UPPER LEVEL LOW REMAINS OVER OR NEAR SOUTHERN LAKE MICHIGAN. HAVE
ORIENTED THE PRECIPITATION GRADIENT WITH THE BEST CHANCES FOR RAIN
OVER NW INDIANA AND THE FAR SW CORNER OF LOWER MICHIGAN. HAVE ALSO
KEPT HIGHS COOL TODAY AS SOME DRIZZLE OR LIGHT SHOWERS ARE POSSIBLE
OVER THE REST OF THE AREA. THE UPPER LOW WILL LIFT NORTHEAST OUT OF
THE AREA TONIGHT WITH SOME LINGERING LAKE ENHANCED SHOWERS OVER
AREAS DOWNSTREAM OF LAKE MICHIGAN TONIGHT. OTHERWISE...KEPT THE
FORECAST DRY SATURDAY AFTERNOON INTO SATURDAY NIGHT.

&&

.LONG TERM...
TOPSY-TURVY PD NXT WEEK AS PERTURBED ACTIVE NRN STREAM FLW CONTS.

PRIMARY DIFFICULTY THIS PD IS TIMING OF FOLLOWING SECONDARY SW OFF
THE WA COAST THIS MORNING EWD INTO THE GREAT LAKES SOMETIME MON.
LATEST 00Z ECMWF CAME IN QUITE A BIT FASTER SIMILAR IN KIND TO GFS
YET CONTRASTED W/SLWR NAM/GEM/UKMET NOT TO MENTION VAST DIFFS IN
STRENGTH ALOFT. REGARDLESS SLGT UPWARD TICK IN POPS DEEMED
APPROPRIATE LT SUN NIGHT-MON NIGHT. OTHERWISE PRIMARY CONSENSUS OF
FLATTENING MID LVL HGTS REMAINS W/QUICKLY MODERATING TEMPS THROUGH
THU.

BEYOND THAT RENEWED SIG NRN STREAM TROUGH AMPLIFICATION XPCD AGAIN
LT PD CNTRD ACRS THE WRN LAKES. AGREEABLE TIMING OF EC/GFS IMPLIED
SEASONABLY STRONG FNTL PASSAGE LT THU WARRANTS KEEPING W/NEW
ALLBLEND POP INTRODUCTION FOLLOWED BY SEASONABLE COOLDOWN DYS 8-9.

&&

.AVIATION...
AN UPPER LEVEL LOW WAS OVER THE WESTERN GREAT LAKES REGION AS
SUBSIDENCE BEHIND A SHORT WAVE HAD TEMPORARILY BROUGHT AN END TO
THE SHOWERS OVER MOST OF NORTHERN INDIANA. EXPECT SHOWERS TO
REDEVELOP LATER TODAY AS THE SYSTEM CONTINUES TO ROTATE OVER THE
AREA AND AS SHORT WAVE TROFS ROTATE AROUND THE UPPER LOW. WENT
WITH GENERALLY MVFR CONDITIONS THROUGH MUCH OF THE TAF PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK THROUGH THIS EVENING FOR INZ003.

MI...RIP CURRENT RISK THROUGH THIS EVENING FOR MIZ077.

OH...NONE.
LM...GALE WATCH FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...T
AVIATION...SKIPPER
Hazardous weather outlook, Aug 9, 3:48 PM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EDT THU AUG 9 2012

INZ003-MIZ077-102000-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
348 PM EDT THU AUG 9 2012 /248 PM CDT THU AUG 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT.
SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT LOCALIZED HEAVY RAINFALL
IS POSSIBLE.

THERE IS A HIGH RISK FOR RIP CURRENTS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A HIGH RISK FOR RIP CURRENTS FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012-014-MIZ078>081-OHZ001-002-004-005-102000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-MARSHALL-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...PLYMOUTH...BREMEN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON
348 PM EDT THU AUG 9 2012 /248 PM CDT THU AUG 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND
OVERNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT LOCALIZED
HEAVY RAINFALL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-015>018-020-022>027-032>034-OHZ015-016-024-025-102000-
PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER...
WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
348 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AND
OVERNIGHT. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND
HAIL ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-102000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT.
THERE IS A CHANCE FOR WATERSPOUTS THIS EVENING AND OVERNIGHT.
CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR WATERSPOUTS FRIDAY. CONDITIONS
HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH SATURDAY WITH GALES
POSSIBLE FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 9, 11:14 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 PM EDT THU AUG 9 2012

OHZ024-100345-
VAN WERT OH-
1114 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS MOVING TOWARD VAN WERT COUNTIES...

AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CONVOY TO 8 MILES
WEST OF OHIO CITY...MOVING EAST AT 35 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  VAN WERT...
  OHIO CITY...
  DULL AND ABANAKA...
  CAVETT...
  JONESTOWN...
  WETZEL...VENEDOCIA AND MIDDLE POINT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FRIDAY
MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4073 8441 4073 8480 4076 8480 4096 8478
      4099 8440
TIME...MOT...LOC 0314Z 263DEG 30KT 4092 8473 4075 8474
Local storm report, Aug 9, 11:36 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1136 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             SOUTH WHITLEY           41.08N  85.63W
08/09/2012  M1.25 INCH       WHITLEY            IN   PUBLIC

            HAIL LARGER THAN A QUARTER AND SMALLER THAN GOLF BALLS
            REPORTED.

0404 PM     HAIL             2 ENE GOBLESVILLE       41.00N  85.47W
08/09/2012  M0.75 INCH       HUNTINGTON         IN   TRAINED SPOTTER

            4 MINUTES OF PENNY SIZED HAIL AT 1200N AND 200E.

0838 PM     HAIL             WOLCOTT                 40.76N  87.04W
08/09/2012  M1.00 INCH       WHITE              IN   EMERGENCY MNGR

0940 PM     HAIL             URBANA                  40.90N  85.79W
08/09/2012  M1.00 INCH       WABASH             IN   TRAINED SPOTTER

0940 PM     HAIL             URBANA                  40.90N  85.79W
08/09/2012  M1.50 INCH       WABASH             IN   TRAINED SPOTTER

            MEASURED AFTER THE EVENT. HAIL RANGED FROM HALF INCH TO
            1.5 INCH IN DIAMETER.

0950 PM     TSTM WND GST     3 ENE LAGRO             40.86N  85.68W
08/09/2012  E60 MPH          WABASH             IN   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WIND AND UNKNOWN SIZE HAIL ON CR
            600E

1004 PM     HAIL             2 S ANDREWS             40.83N  85.60W
08/09/2012  M1.00 INCH       HUNTINGTON         IN   TRAINED SPOTTER

            QUARTER SIZED HAIL AT THE INTERSECTION OF SR105 AND
            DIVISION RD.

1010 PM     HEAVY RAIN       URBANA                  40.90N  85.79W
08/09/2012  M1.47 INCH       WABASH             IN   COCORAHS

            30 MINUTE RAINFALL

&&

BENTLEY
Local storm report, Aug 9, 11:58 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HEAVY RAIN       LAGRO                   40.84N  85.73W
08/09/2012  M2.10 INCH       WABASH             IN   TRAINED SPOTTER

&&

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:25 PM EDTSevere Thunderstorm WarningIWXWhite50 min
Aug 9, 8:31 PM EDTSpecial Weather StatementIWXWhitley29 min
Aug 9, 8:36 PM EDTTornado WarningIWXWhite39 min
Aug 9, 8:48 PM EDTSpecial Weather StatementIWXWabash27 min
Aug 9, 9:05 PM EDTSevere Thunderstorm WarningIWXCass, Miami40 min
Aug 9, 9:11 PM EDTSpecial Weather StatementIWXAllen34 min
Aug 9, 9:23 PM EDTSpecial Weather StatementIWXWabash37 min
Aug 9, 9:29 PM EDTSevere Thunderstorm WarningIWXHuntington, Wabash46 min
Aug 9, 10:29 PM EDTSpecial Weather StatementIWXAdams, Wells46 min
Aug 9, 10:49 PM EDTSevere Thunderstorm WarningIWXAdams, Jay, Wells23 min
Aug 9, 9:50 PM EDTSpecial Weather StatementIWXPaulding25 min
Aug 9, 10:16 PM EDTSpecial Weather StatementIWXPaulding29 min
Aug 9, 11:14 PM EDTSpecial Weather StatementIWXVan Wert31 min

Nearby

Gale Warnings in Indiana, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.